I am on 150mg of Zoloft at the moment and these past few weeks I have been having very bad fatigue. I will go to sleep at 11pm and wake up at 8am and later in the day end up falling asleep when I try my hardest not to. Am I taking too much? Could this be because of the medication or something else? I take the medication to help with my social anxiety.
You can try taking your dose down to see if it helps the fatigue. You did not say how long you have been on Zoloft. It can take 4-8 weeks for side effects to lessen and if they do not after that time they usually will not go away. Did the fatigue started after you started the Zoloft?
I was unable to tolerate the fatigue when I was on Zoloft. Wish you the best of luck :)
Hi Galeab; if you just started the Zoloft that is when you normally get the worst side effects for one to two weeks then those in most cases go away and you continue to take it about the same time each day.people are all different normally you do start to feel some good from it anytime from the couple weeks but it takes 6 to 8 weeks to reach the full blood level. So if you can get through the first few weeks this part goes away in most cases but not all. Contact your doctor if it is just to much after 2 weeks. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2012 • 4 answers
Posted 10 Oct 2012 • 8 answers
Posted 7 Feb 2013 • 4 answers
Posted 8 Mar 2016 • 2 answers
Posted 29 May 2016 • 1 answer